# SDR DALA2016110108047

- Difficulty date: July 12, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK FUEL ACCESS PLATE 520LB.  CORROSION ON FUEL ACCESS PLATE 520LB WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 HOLES ADJACENT 0.553", 0.553", 0.553" THEREFORE WAS REPLACED PER SRM 51-10-04 AND 57-10-01.
